MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA THERATHERM MOISTHEAT PAD SHLDR; PAD, HEATING, POWERED

DJO, LLC CHATTANOOGA THERATHERM MOISTHEAT PAD SHLDR; PAD, HEATING, POWERED
Model Number 1033
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter did not indicate that the device will be returned for evaluation.If the manufacturer receives the device, a supplemental report will be submitted upon completion of the evaluation.
 
Event or Problem Description
It was reported that the device is overheating during treatment.There was no injury reported.
 
Additional Manufacturer Narrative
H3, h6: the device was returned for evaluation.Functional test was performed: initial temperature 88°f, final temperature 166°f.During functional test, no temperature issues were found, complaint not confirmed.

Brand Name
CHATTANOOGA THERATHERM MOISTHEAT PAD SHLDR
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8631750
Report Number2020737-2019-00004
Device Sequence Number1925143
Product Code IRT
UDI-Device Identifier00888912000154
UDI-Public00888912000154
Combination Product (Y/N)N
PMA/510(K) Number
K770686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1